# SDR DALA2017041002924

- Difficulty date: April 6, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 58,673 hours, 33,034 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE FAILED INTERNAL RELEASE MECHANISM TEST.  ADJUSTED TAIL CONE JETTISON.  PULL WAS WITHIN LIMITS.
